Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

What causes dizziness when suffering from anxiety?

User rating for this question
Very Good
Answered by

Gastroenterologist
Practicing since : 2006
Answered : 2219 Questions
Question
Lately after every bowl movement, I feel dizzy and lightheaded. I have to sit down and try to relax because I suffer from anxiety and I don't want an episode. I have been diagnosed with minor diverticulosis. I dont have a fever / chills. Im drinking Gatorade just in case as well.
Posted Thu, 21 Aug 2014 in Digestion and Bowels
 
 
Answered by Dr. Klerida Shehu 21 hours later
Brief Answer:
Further investigations are needed...

Detailed Answer:
Hi,

I am sorry for the situation you are in.

Based on what you are prescribing, feeling dizzy and lightheaded might be related to:
- vaso-vagal response (fainting) : sudden drop in the heart rate or blood pressure due to straining after each bowel movement
- re-acutisation of diverticulosis although you are not having fever/chills.

I advise to run:
- PCR
- complete blood work
for further evaluation.

Another cause could be related to anxiety and bad thoughts you have. However, first, you should exclude the problems as mentioned above.

Hope it helped!
Dr.Klerida
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor